Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 87, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Order and dimension
Richard M. Cohn.
Proc. Amer. Math. Soc. 87 (1983), 1-6
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677218
An analytic characterization of groups with no finite conjugacy classes
E. R. Cowie.
Proc. Amer. Math. Soc. 87 (1983), 7-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677219
On productive classes of function rings
Paul Bankston.
Proc. Amer. Math. Soc. 87 (1983), 11-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677220
Finite jumps in Milnor number imply vanishing folds
Donal B. O’Shea.
Proc. Amer. Math. Soc. 87 (1983), 15-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677221
The norm map on Jacobians
Michael Rosen.
Proc. Amer. Math. Soc. 87 (1983), 19-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677222
Cohomology of Heisenberg Lie algebras
L. J. Santharoubane.
Proc. Amer. Math. Soc. 87 (1983), 23-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677223
Noninvertible retracts
Joe Yanik.
Proc. Amer. Math. Soc. 87 (1983), 29-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677224
Minimal splitting fields in cyclotomic extensions
Eugene Spiegel and Allan Trojan.
Proc. Amer. Math. Soc. 87 (1983), 33-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677225
Relative normal complements in finite groups
Pamela A. Ferguson.
Proc. Amer. Math. Soc. 87 (1983), 38-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677226
On the distribution of prime elements in polynomial Krull domains
D. Costa, L. Gallardo and J. Querré.
Proc. Amer. Math. Soc. 87 (1983), 41-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677227
Reductive weak decomposable operators are spectral
Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 87 (1983), 44-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677228
Polynômes de Jacobi, interprétation combinatoire et fonction génératrice
Dominique Foata and Pierre Leroux.
Proc. Amer. Math. Soc. 87 (1983), 47-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677229
A chaotic function with some extremal properties
J. Smítal.
Proc. Amer. Math. Soc. 87 (1983), 54-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677230
Tracial positive linear maps of $C^{∗} $-algebras
Man Duen Choi and Sze Kai Tsui.
Proc. Amer. Math. Soc. 87 (1983), 57-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677231
Remarks on fixed points and boundaries
W. A. Kirk.
Proc. Amer. Math. Soc. 87 (1983), 62-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677232
Metric invariance of Haar measure
Christoph Bandt.
Proc. Amer. Math. Soc. 87 (1983), 65-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677233
Stokes’ theorem and parabolicity of Riemannian manifolds
Moses Glasner.
Proc. Amer. Math. Soc. 87 (1983), 70-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677234
On Boolean algebras of projections and scalar-type spectral operators
W. Ricker.
Proc. Amer. Math. Soc. 87 (1983), 73-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677235
Automatic continuity of measurable group homomorphisms
Jonathan W. Lewin.
Proc. Amer. Math. Soc. 87 (1983), 78-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677236
Closed operators and pure contractions in Hilbert space
William E. Kaufman.
Proc. Amer. Math. Soc. 87 (1983), 83-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677237
On a generalized moment problem
J. S. Hwang.
Proc. Amer. Math. Soc. 87 (1983), 88-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677238
On the operator ranges of analytic functions
J. S. Hwang.
Proc. Amer. Math. Soc. 87 (1983), 90-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677239
A note on separating families of representations
Bruce A. Barnes.
Proc. Amer. Math. Soc. 87 (1983), 95-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677240
Symmetric continuity of real functions
C. L. Belna.
Proc. Amer. Math. Soc. 87 (1983), 99-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677241
A converse to the Lusin-Privalov radial uniqueness theorem
Robert D. Berman.
Proc. Amer. Math. Soc. 87 (1983), 103-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677242
Closable operators and semigroups
Neil Falkner.
Proc. Amer. Math. Soc. 87 (1983), 107-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677243
Entropy for smooth abelian actions
David Fried.
Proc. Amer. Math. Soc. 87 (1983), 111-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677244
A note on neighbourhoods of univalent functions
Richard Fournier.
Proc. Amer. Math. Soc. 87 (1983), 117-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677245
Small transitive lattices
D. W. Hadwin, W. E. Longstaff and Peter Rosenthal.
Proc. Amer. Math. Soc. 87 (1983), 121-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677246
The Baire class of approximate symmetric derivates
Lee Larson.
Proc. Amer. Math. Soc. 87 (1983), 125-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677247
On maximal ideals depending on some thin sets in $M(G)$
Enji Sato.
Proc. Amer. Math. Soc. 87 (1983), 131-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677248
Green’s functions coupled to self-dual Maxwell fields
Matthew L. Ginsberg.
Proc. Amer. Math. Soc. 87 (1983), 137-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677249
On the realization and classification of symmetric algebras as cohomology rings
Larry Smith.
Proc. Amer. Math. Soc. 87 (1983), 144-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677250
Hereditary homotopy equivalences
Allan J. Sieradski.
Proc. Amer. Math. Soc. 87 (1983), 149-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677251
Neighborhood contractible spaces
John R. Martin.
Proc. Amer. Math. Soc. 87 (1983), 154-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677252
Spaces whose closed images are $M_{1}$
Munehiko Itō and Ken-ichi Tamano.
Proc. Amer. Math. Soc. 87 (1983), 159-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677253
On almost rational co-$H$-spaces
Hans-Werner Henn.
Proc. Amer. Math. Soc. 87 (1983), 164-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677254
A cycle is the fundamental class of an Euler space
R. Benedetti and M. Dedò.
Proc. Amer. Math. Soc. 87 (1983), 169-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677255
Geometric realization of a finite subgroup of $𝜋_{0}𝜖(M)$. II
Kyung Bai Lee.
Proc. Amer. Math. Soc. 87 (1983), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677256
Algebraic knots are algebraically dependent
Charles Livingston and Paul Melvin.
Proc. Amer. Math. Soc. 87 (1983), 179-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677257
Oriented toral knot lattices
Russell B. Walker.
Proc. Amer. Math. Soc. 87 (1983), 181-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677258
For any $X$, the product $X×Y$ is homogeneous for some $Y$
Vladimir V. Uspenskiĭ.
Proc. Amer. Math. Soc. 87 (1983), 187-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 677259